This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
 J. M. Arrieta and A. N. Carvalho . Spectral convergence and nonlinear dynamics of reaction-diffusion equations under perturbations of the domain. J. Differential Equations 199 (2004), 143–178.
 A. Berger and S. Siegmund . Uniformly attracting solutions of nonautonomous differential equations. Nonlinear Anal. 68(12) (2008), 3789–3811.
 S. M. Bruschi , A. N. Carvalho , J. W. Cholewa and T. Dłotko . Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations. J. Dynam. Differential Equations 18 (2006), 767–814.
 T. Caraballo , J. A. Langa and J. C. Robinson . Upper semicontinuity of attractors for small random perturbations of dynamical systems. Comm. Partial Differential Equations 23(9–10) (1998), 1557–1581.
 V. L. Carbone , A. N. Carvalho and K. Schiabel-Silva . Continuity of attractors for parabolic problems with localized large diffusion. Nonlinear Anal. 68(3) (2008), 515–535.
 A. N. Carvalho and S. Piskarev . A general approximation scheme for attractors of abstract parabolic problems. Numer. Funct. Anal. Optim. 27 (2006), 785–829.
 A. N. Carvalho and J. A. Langa . Non-autonomous perturbation of autonomous semilinear differential equations: continuity of local stable and unstable manifolds. J. Differential Equations 233(2) (2007), 622–653.
 A. N. Carvalho , J. A. Langa , J. C. Robinson and A. Suárez . Characterization of non-autonomous attractors of a perturbed gradient system. J. Differential Equations 236 (2007), 570–603.
 H. Crauel , A. Debussche and F. Flandoli . Random attractors. J. Dynam. Differential Equations 9 (1995), 307–341.
 C. M. Elliott and I. N. Kostin . Lower semicontinuity of a non-hyperbolic attractor for the viscous Cahn-Hilliard equation. Nonlinearity 9 (1996), 687–702.
 J. K. Hale , X. B. Lin and G. Raugel . Upper semicontinuity of attractors for approximation of semigroups and partial differential equations. J. Math. Comput. 50 (1988), 89–123.
 J. K. Hale and G. Raugel . Lower semicontinuity of attractors of gradient systems and applications. Ann. Mat. Pura Appl. 154(4) (1989), 281–326.
 P. E. Kloeden and B. Schmalfuß . Asymptotic behaviour of non-autonomous difference inclusions. Systems Control Lett. 33 (1998), 275–280.
 I. N. Kostin . Lower semicontinuity of a non-hyperbolic attractor. J. London Math. Soc. 52 (1995), 568–582.
 J. A. Langa , J. C. Robinson , A. Suárez and A. Vidal-López . The structure of attractors in non-autonomous perturbations of gradient-like systems. J. Differential Equations 234(2) (2007), 607–625.
 J. A. Langa , J. C. Robinson and A. Suárez . Bifurcation from zero of a complete trajectory for nonautonomous logistic PDEs. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15(8) (2005), 2663–2669.
 V. A. Pliss and G. R. Sell . Robustness of exponential dichotomies in infinite dimensional dynamical systems. J. Dynam. Differential Equations 11 (1999), 471–513.
 V. A. Pliss and G. R. Sell . Perturbations of foliated bundles and evolutionary equations. Ann. Mat. Pura Appl. (4) 185(Suppl.) (2006), S325–S388.
 A. Rodríguez-Bernal and A. Vidal-López . Extremal equilibria and asymptotic behavior of parabolic nonlinear reaction-diffusion equations. Nonlinear Elliptic and Parabolic Problems (Progress in Nonlinear Differential Equations and their Applications, 64). Birkhäuser, Basel, 2005, pp. 509–516.
 R. Temam . Infinite Dimensional Dynamical Systems in Mechanics and Physics. Springer, New York, 1988.